Adaptive control design for nonlinearly parameterized systems with a triangular structure

Chinese Automatic Control Soc
Publication Type:
Journal Article
Asian Journal of Control, 2007, 9 (2), pp. 121 - 132
Issue Date:
Full metadata record
Files in This Item:
Filename Description SizeFormat
2010003570OK.pdf605.64 kBAdobe PDF
A novel adaptive backstepping design for a class of nonlinearly parameterized systems with a triangular structure is proposed. Under the Lipschitz condition with respect to unknown parameters of the system, an effective adaptive controller is designed without the requirement on the compactness of the unknown parametric set. Especially, the proposed adaptive control enables the advantage of "tuning function concept", which results in only one estimation law for the unknown parameters. Our simulation with induction motor model particularly shows the viability of the obtained results.
Please use this identifier to cite or link to this item: